Pulmonary and cutaneous sarcoidosis associated with interferon therapy for melanoma. - Archive ouverte HAL Access content directly
Journal Articles Cutis; cutaneous medicine for the practitioner Year : 2007

Pulmonary and cutaneous sarcoidosis associated with interferon therapy for melanoma.

(1) , (1) , (1, 2) , (3) , (1, 2)
1
2
3

Abstract

Interferon alfa is widely used as adjuvant therapy for melanoma. Numerous side effects have been attributed to interferon alfa. Interferon alfa-induced sarcoidosis is an uncommon event. We report the third case of pulmonary and cutaneous sarcoidosis in the course of interferon alfa treatment for melanoma. Most cases of sarcoidosis have been reported during treatment of chronic hepatitis C. The prognosis is good with discontinuation of treatment. Other than interferon therapy, sarcoidosis or granulomatosis reactions rarely have been reported in malignant melanoma. We discuss and review the literature on the physiopathology of sarcoidosis brought on by interferon therapy.
Not file

Dates and versions

inserm-00479746 , version 1 (23-05-2010)

Identifiers

  • HAL Id : inserm-00479746 , version 1
  • PUBMED : 18189032

Cite

Fabien Pelletier, Philippe Manzoni, Pascale Jacoulet, Philippe Humbert, François Aubin. Pulmonary and cutaneous sarcoidosis associated with interferon therapy for melanoma.. Cutis; cutaneous medicine for the practitioner, 2007, 80 (5), pp.441-5. ⟨inserm-00479746⟩

Collections

INSERM UNIV-FCOMTE
45 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More